MAUDE Adverse Event Report: CORDIS SANTA CLARA MYNXGRIP VASCULAR CLOSURE DEVICE 6F-7F; DEVICE, HEMOSTASIS, VASCULAR

CORDIS SANTA CLARA MYNXGRIP VASCULAR CLOSURE DEVICE 6F-7F; DEVICE, HEMOSTASIS, VASCULAR
Model Number MX6721
Medical Device Problem Code Decrease in Pressure (1490)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported by the sales rep, the balloon of a 6f/7f mynxgrip vascular closure device (vcd) popped while prepping the device.There was no reported patient injury.The product was stored as per labeling.The staff in the room did not save the devices or the packaging.The product was not returned for analysis.No lot number was provided therefore a product history record (phr) review could not be generated.The reported ¿balloon loss of pressure at prep¿ could not be confirmed as the device was not returned for analysis.The exact cause of the reported event could not be conclusively determined.According to the instructions for use (ifu), which is not intended as a mitigation of risk, users are instructed to discard devices that do not maintain balloon pressure.As no lot number, catalogue code or other product information was supplied a phr could not be completed.The information available does not suggest a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
As reported by the sales rep, the balloon of a 6f-7f mynxgrip vascular closure device (vcd) popped while prepping the device.There was no reported patient injury.The product was stored as per labeling.The staff in the room did not save the devices or the packaging.The device was discarded and will not be returned for evaluation.
 
Additional Manufacturer Narrative
As reported by the sales rep, the balloon of a 6f-7f mynxgrip vascular closure device (vcd) popped while prepping the device.There was no reported patient injury.The product was stored as per labeling.The product was returned for analysis.A non-sterile mynxgrip vascular closure device 6f/7f involved in the reported complaint was returned for investigation.Per visual analysis, the shuttle cartridge was engaged to the black handle, the syringe was connected to the device with the stopcock open, and the sealant and advancer tube were observed to have remained in the manufacturing position as received.The procedural sheath was not returned with the device.Per functional analysis, leak testing was performed on the balloon of the returned device and found no leak in the balloon.Pressure was maintained with proper functioning of the inflation indicator per the mynxgrip instructions for use.A product history record (phr) review of lot f2009203 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿balloon loss of pressure at prep¿ was not confirmed during analysis of the returned device.The exact cause of the reported event could not be conclusively determined.Handling factors may have contributed to the reported event.According to the instructions for use (ifu), which is not intended as a mitigation of risk, users are instructed to discard devices that do not maintain balloon pressure.Neither the phr review nor the product analysis suggests that the reported event could be related to the manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.

Brand Name
MYNXGRIP VASCULAR CLOSURE DEVICE 6F-7F
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS SANTA CLARA
5452 betsy ross drive
santa clara CA 95054
MDR Report Key10387967
Report Number3004939290-2020-01844
Device Sequence Number19379712
Product Code MGB
UDI-Device IdentifierM465MX67210
UDI-PublicM465MX67210
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMX6721
Device Catalogue NumberMX6721
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/16/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/10/2020
Supplement Report FDA Received Date09/11/2020
Patient Sequence Number1